# SDR AALA201906039013

- Difficulty date: June 2, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 60,732 hours, 22,780 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CRACK INDICATION ON FRAME 36 PRESSURE PANEL HOLE A RH SIDE. CRACK DIRECTION 12 O'CLOCK. IN FWD CARGO COMPARTMENT (1 EA). PERFORMED PERMANENT REPAIR ON FRAME 36 PRESSURE PANEL HOLE A R/HSIDE IN FWD CARGO COMPARTMENT (1EA) IAW JOB CARD 5316Y209-002.
